# SDR 2001FA0000379

- Difficulty date: September 9, 2001
- Submitted: October 3, 2001
- Operation: General aviation
- Aircraft: N13519
- Make and model: Cessna 177B
- Aircraft serial: 17702432
- Engine: Lyc O360*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Loose
- Location: Transponder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER/OPERATOR REPORTED THAT CONTROL YOKE WOULD NOT PULL BACK TO RAISE THE ELEVATOR.  ON INSPECTION IT WAS FOUND THAT THE PANEL MOUNT TRAY FOR THE TRANSPONDER ON THE RIGHT SIDE OF THE PANEL HAD DROPPED .2500 OF INCH AND WAS CONTAINING AND RESTRICTING AFT MOVEMENT OF THE CONTROL YOKE.  THE AIRCRAFT COULD NOT ROTATE ON TAKEOFF AND IT WAS A CLOSE CALL.  AN ADDITIONAL SUPPORT WAS INSTALLED ON THE BACK OF THE TRAY.  AVIONICS INSTALLER OVER-LOOKED THE POSSIBILITY OF THE TRAY DROPPING DOWN.  UNDER PANEL AREA SHOULD BE INSPECTED AT EACH ANNUAL, 100 HOUR AND AFTER NEW AVIONICS INSTALLATION.
